| Catalog Number |
444150 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while using bd synapsys¿, there is an increased potential for misassociation of an unspecified number of vials.No patient impact reported.The following information was provided by the initial reporter: "sometimes no association of accession no to the bottles (orphan vial workflow trough lis).".
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: this statement is to summarize the investigation of a complaint involving synapsys.It was reported that synapsys there is no association of accession number to the bottles.No other issues were reported.Bd service personnel investigated the issue.The customer synapsys version needs to be updated.A workaround was provided to resolve this issue until the software upgrade is scheduled.The bottle should rescanned with the accession number.This is a confirmed failure of a bd product.Review found complaints of this type were under statistical control for the month of july.Additionally, no adverse trend was identified for reports of this type.Device history record review was not applicable as this is a standalone software product and the operation/ functionality of this type of product is confirmed at the time of installation.Reports of this type will continue to be monitored.However, as there is no evidence of any new adverse trend, hazard or risk, no additional action is currently indicated.If you have any additional questions or concerns, please do not hesitate to contact bd technical support.
Event or Problem Description